# SDR 29GA94627061013A

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 33,940 hours, 43,013 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS STICKING.  FOUND FLIGHT CONTROL COLUMN CATCHING ON WIRE BUNDLE, REPAIRED DAMAGED EFIS WIRING AND RESECURED WIRING, OPERATED CONTROL WHEEL AND CONTROL COLUMN ENSURED NO INTERFERENCE WITH INSTRUMENT PANEL WIRING.
